# SDR DALA2014081604599

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 68,405 hours, 30,983 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  AFT LOWER CORNER OF FRAME 20 BETWEEN STRINGERS 22 - 23L.  REPLACED LOWER CORNER LOCATED ON FRAME IAW SRM 51-72-11 AND DWG D53112109.
